The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Murray, P J and Kang, J W and Mirams, G R and Shin, S Y and Byrne, H. M. and Maini, P. K. and Cho, K H (2010) Modelling spatially regulated B-catenin dynamics & invasion in intestinal crypts. Biophysical Journal, 99 (3). pp. 716-725.

This list was generated on Wed Feb 20 13:13:42 2019 GMT.